Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Query on drug and alcohol test - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: X-ray, Lab tests and Scans
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   Hi, Will any of the following medicines show up on a drugs & alcohol test? (Hair, urine, blood) - Daktacort (Hydrocortisone Cream) - Bricanyl (Terbutaline) - Seretide (fluticasone propionate and salmeterol) Thanks.
Doctor :   let me read ur query
Doctor :   most of these meds are metabolised in the body to derevatives and degraded and excreted in the body
Doctor :   and excreted in the urine or stool
Doctor :   but none of these will be seen intact
User :   thank you. i am just worried about false positives.
Doctor :   no , nothing like that
User :   thank you very much.
Doctor :   u r welcome
User :   have a good day/eve :-)
User :   bye :-)
Doctor :   bye for now

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor